| Model Number |
SIGADAPTSHORT |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a video-assisted thoracic surgery (vats) lobectomy procedure, the shaft of the adapter broke during use.The reload then disengaged from the adapter, but no pieces fell into the patient cavity.Another adapter and reload of the same type were used to complete the procedure.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
D10.Concomitant products: sigtrsb60amt, sigtrsb60amt 60 mm med thk reinforced rel (lot n5c2129y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.